×

zbMATH — the first resource for mathematics

A class of hypertranscendental functions. (English) Zbl 0384.10014

MSC:
11J81 Transcendence (general theory)
11J85 Algebraic independence; Gel’fond’s method
39B99 Functional equations and inequalities
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Gantmacher, F. R.,Applications of the theory of matrices. New York, Interscience, 1959. · Zbl 0085.01001
[2] Loxton J. H. andvan der Poorten, A. J.,On algebraic functions satisfying a class of functional equations. Aequationes Math.14 (1976), 413–420. · Zbl 0339.12002 · doi:10.1007/BF01835990
[3] Mahler, K.,Arithmetische Eigenschaften einer Klasse transzendental-transzendenter Funktionen. Math. Z.32 (1930), 545–585. · JFM 56.0186.01 · doi:10.1007/BF01194652
[4] Popken, J.,Algebraic independence of certain zeta functions. Nederl. Akad. Wetensch. Proc. Ser. A69 (1966), 1–5. · Zbl 0148.02304
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.